# SDR C2XA10SH276

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 28,786 hours, 21,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14566208408
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - RT WING UPPER SKIN TRAILING EDGE IS CRACKED AT MIDDLE SPOILER HINGE.  REPAIRED SKIN IAW EC5740-01262.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
